# SDR ASOA2014080811035

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 28,899 hours, 26,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY FWD BULKHEAD EMERGENCY FLOOD LIGHT COVER & LIGHT BAR ARE UNSECURE.  R & R PAX DOOR ENTRY FWD BULKHEAD FLOOR EMERGENCY FLOODLIGHT IAW AMM 33-51-19. OPS CHECK GOOD.
